| Model Number |
PXYWT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following the intraocular lens (iol) implant procedure, the lens was exchanged for an unknown monofocal intraocular lens after the initial implant procedure.Clinical reason was refractive error.Additional information has been requested but is not available at the time of this report.